# SDR CA050527015

- Difficulty date: May 1, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Tube
- Condition: Fractured
- Location: Oil Transfer
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB, THE ENGINE EXHIBITED A TORQUE SPLIT ACCOMPANIED BY A LOW OIL PRESSURE WARNING AND A SUBSEQUENT FIRE WARNING.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT OF DEPARTURE.  SUBSEQUENT INSPECTION REVEALED A FRACTURED NR 6/7 BEARING OIL TRANSFER TUBE.
